Alert archive / Texas / Flash Flood Watches in 2007

Flash Flood Watch 13, NWS Shreveport, LA

July 13, 20074 states

NWS Shreveport, LA issued this flash flood watch at Jul 13, 2007, 3:04 PM CDT for 4 states. It took effect at Jul 13, 2007, 4:00 PM CDT. It was in force for 22 hr.

The area

The counties it named.

The facts

Issued
Jul 13, 2007, 3:04 PM CDT (20:04 UTC)
In effect from
Jul 13, 2007, 4:00 PM CDT
Expired
Jul 14, 2007, 2:24 PM CDT
In force
22 hr
Issued by
NWS Shreveport, LA
Flood severity
None
All 48 counties

Columbia County, AR, Hempstead County, AR, Howard County, AR, Lafayette County, AR, Little River County, AR, Miller County, AR, Nevada County, AR, Sevier County, AR, Union County, AR, Bienville Parish, LA, Bossier Parish, LA, Caddo Parish, LA, Caldwell Parish, LA, Claiborne Parish, LA, De Soto Parish, LA, Grant Parish, LA, Jackson Parish, LA, LaSalle Parish, LA, Lincoln Parish, LA, Natchitoches Parish, LA, Ouachita Parish, LA, Red River Parish, LA, Sabine Parish, LA, Union Parish, LA, Webster Parish, LA, Winn Parish, LA, McCurtain County, OK, Angelina County, TX, Bowie County, TX, Camp County, TX, Cass County, TX, Cherokee County, TX, Franklin County, TX, Gregg County, TX, Harrison County, TX, Marion County, TX, Morris County, TX, Nacogdoches County, TX, Panola County, TX, Red River County, TX, Rusk County, TX, Sabine County, TX, San Augustine County, TX, Shelby County, TX, Smith County, TX, Titus County, TX, Upshur County, TX, Wood County, TX

The radar

The Shreveport radar (KSHV), 20 km from the middle of the area, began a volume at 20:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Shreveport, LA (KSHV), launched 12:00Z, 8.1 hours before the alert went out and 20 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 12:00Z on 2007-07-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2568 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 12:00Z on 2007-07-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 75 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2568 J/kg
Mixed-layer CIN
-26 J/kg
Mixed-layer LCL
827 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
75 m²/s²
0-3 km storm-relative helicity
65 m²/s²
Significant tornado parameter
0.0
Supercell composite
3.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS64 KSHV 132004
FFASHV

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE SHREVEPORT LA
304 PM CDT FRI JUL 13 2007

...FLASH FLOOD WATCH IN EFFECT THROUGH SATURDAY AFTERNOON...

.AN UPPER LEVEL DISTURBANCE IS EXPECTED TO MOVE INTO THE FOUR STATE
AREA OVERNIGHT...BRINGING MORE SHOWERS AND THUNDERSTORMS TO THE
REGION.  A MOIST...UNSTABLE AIRMASS IN PLACE...INCREASING GULF
MOISTURE...AND ALREADY SATURATED SOILS FROM PREVIOUS RAINFALL WILL
RESULT IN POSSIBLE FLASH FLOODING OVER THE WATCH AREA...ESPECIALLY
EXTREME NORTHEAST TEXAS.

ARZ050-051-059>061-070>073-LAZ001>005-010>012-OKZ077-TXZ096-097-
108>112-124>126-136>138-149>153-140415-
/O.NEW.KSHV.FF.A.0013.070713T2100Z-070714T2100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE-
COLUMBIA-UNION AR-CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN-DE SOTO-
RED RIVER-BIENVILLE-MCCURTAIN-BOWIE-FRANKLIN-TITUS-CAMP-MORRIS-
CASS-WOOD-UPSHUR-MARION-SMITH-GREGG-HARRISON-CHEROKEE-RUSK-PANOLA-
NACOGDOCHES-SHELBY-
INCLUDING THE CITIES OF...DE QUEEN...NASHVILLE...ASHDOWN...HOPE...
PRESCOTT...TEXARKANA...LEWISVILLE...MAGNOLIA...EL DORADO...
SHREVEPORT...BOSSIER CITY...MINDEN...HOMER...RUSTON...MANSFIELD...
COUSHATTA...BIENVILLE...IDABEL...CLARKSVILLE...MT VERNON...
MT PLEASANT...PITTSBURG...DAINGERFIELD...ATLANTA...QUITMAN...
GILMER...JEFFERSON...TYLER...LONGVIEW...MARSHALL...RUSK...
HENDERSON...CARTHAGE...NACOGDOCHES...CENTER
304 PM CDT FRI JUL 13 2007

...FLASH FLOOD WATCH IN EFFECT THROUGH SATURDAY AFTERNOON...

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A

* FLASH FLOOD WATCH FOR PORTIONS OF ARKANSAS...LOUISIANA...
  SOUTHEAST OKLAHOMA AND TEXAS...INCLUDING THE FOLLOWING AREAS...
  IN ARKANSAS...COLUMBIA...HEMPSTEAD...HOWARD...LAFAYETTE...
  LITTLE RIVER...MILLER...NEVADA...SEVIER AND UNION AR. IN 
  LOUISIANA...BIENVILLE...BOSSIER...CADDO...CLAIBORNE...DE 
  SOTO...LINCOLN...RED RIVER AND WEBSTER. IN SOUTHEAST 
  OKLAHOMA...MCCURTAIN. IN TEXAS...BOWIE...CAMP...CASS...
  CHEROKEE...FRANKLIN...GREGG...HARRISON...MARION...MORRIS...
  NACOGDOCHES...PANOLA...RED RIVER...RUSK...SHELBY...SMITH...
  TITUS...UPSHUR AND WOOD.

* THROUGH SATURDAY AFTERNOON

* AN UPPER LEVEL DISTURBANCE IS EXPECTED TO MOVE INTO THE FOUR
  STATE AREA OVERNIGHT...BRINGING MORE SHOWERS AND THUNDERSTORMS
  TO THE REGION.  A MOIST...UNSTABLE AIRMASS IN PLACE...INCREASING
  GULF MOISTURE...AND ALREADY SATURATED SOILS FROM PREVIOUS
  RAINFALL WILL RESULT IN POSSIBLE FLASH FLOODING OVER THE WATCH
  AREA...ESPECIALLY EXTREME NORTHEAST TEXAS.  UP TO 2 INCHES OF
  RAINFALL IS EXPECTED OVER THE WATCH AREA OVER THE NEXT 24
  HOURS...BUT LOCALIZED AMOUNTS IN EXCESS OF 5 INCHES WILL BE
  POSSIBLE.

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING.  FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

$$
3 follow-up statements
000 
WGUS64 KSHV 140313
FFASHV

FLOOD WATCH
NATIONAL WEATHER SERVICE SHREVEPORT LA
1013 PM CDT FRI JUL 13 2007

...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH SATURDAY
AFTERNOON...


ARZ050-051-059>061-070>073-LAZ001>005-010>012-OKZ077-TXZ096-097-
108>112-124>126-136>138-149>153-141115-
/O.CON.KSHV.FF.A.0013.000000T0000Z-070714T2100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE-
COLUMBIA-UNION AR-CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN-DE SOTO-
RED RIVER-BIENVILLE-MCCURTAIN-BOWIE-FRANKLIN-TITUS-CAMP-MORRIS-
CASS-WOOD-UPSHUR-MARION-SMITH-GREGG-HARRISON-CHEROKEE-RUSK-PANOLA-
NACOGDOCHES-SHELBY-
INCLUDING THE CITIES OF...DE QUEEN...NASHVILLE...ASHDOWN...HOPE...
PRESCOTT...TEXARKANA...LEWISVILLE...MAGNOLIA...EL DORADO...
SHREVEPORT...BOSSIER CITY...MINDEN...HOMER...RUSTON...MANSFIELD...
COUSHATTA...BIENVILLE...IDABEL...CLARKSVILLE...MT VERNON...
MT PLEASANT...PITTSBURG...DAINGERFIELD...ATLANTA...QUITMAN...
GILMER...JEFFERSON...TYLER...LONGVIEW...MARSHALL...RUSK...
HENDERSON...CARTHAGE...NACOGDOCHES...CENTER
1013 PM CDT FRI JUL 13 2007

...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH SATURDAY
AFTERNOON...

THE FLASH FLOOD WATCH CONTINUES FOR

* SOUTHEAST OKLAHOMA AND SOUTHWEST ARKANSAS...NORTHEAST TEXAS AND
  NORTHWEST LOUISIANA INCLUDING THE FOLLOWING AREAS...IN SOUTHEAST
  OKLAHOMA...MCCURTAIN. IN SOUTHWEST ARKANSAS...COLUMBIA...
  HEMPSTEAD...HOWARD...LAFAYETTE...LITTLE RIVER...MILLER...
  NEVADA...SEVIER AND UNION. IN NORTHEAST TEXAS...BOWIE...
  CAMP...CASS...CHEROKEE...FRANKLIN...GREGG... HARRISON...
  MARION...MORRIS...NACOGDOCHES...PANOLA...RED RIVER...RUSK...
  SHELBY...SMITH...TITUS...UPSHUR AND WOOD. IN LOUISIANA...
  BIENVILLE...BOSSIER...CADDO...CLAIBORNE...DE SOTO...
  LINCOLN...RED RIVER AND WEBSTER.

* THROUGH SATURDAY AFTERNOON

* A SERIES OF UPPER LEVEL DISTURBANCES IS EXPECTED TO MOVE ACROSS
  THE ARKLATEX OVERNIGHT AND DURING TOMORROW...BRINGING MORE
  SHOWERS AND THUNDERSTORMS TO THE REGION. A VERY MOIST AND
  UNSTABLE AIRMASS WILL REMAIN IN PLACE...AND ALREADY SATURATED
  SOILS FROM PREVIOUS RAINFALL WILL RESULT IN POSSIBLE FLASH
  FLOODING OVER THE WATCH AREA...ESPECIALLY EXTREME NORTHEAST
  TEXAS. UP TO 2 INCHES OF RAINFALL ARE EXPECTED OVER THE WATCH
  AREA OVER THE NEXT 24 HOURS...BUT LOCALIZED AMOUNTS IN EXCESS OF
  5 INCHES WILL BE POSSIBLE.

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

$$

24
000 
WGUS64 KSHV 140935
FFASHV

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE SHREVEPORT LA
435 AM CDT SAT JUL 14 2007

...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH SATURDAY
AFTERNOON...

ARZ050-051-059-OKZ077-TXZ096-141045-
/O.CAN.KSHV.FF.A.0013.000000T0000Z-070714T2100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SEVIER-HOWARD-LITTLE RIVER-MCCURTAIN-RED RIVER-
INCLUDING THE CITIES OF...DE QUEEN...NASHVILLE...ASHDOWN...
IDABEL...CLARKSVILLE
435 AM CDT SAT JUL 14 2007

...FLASH FLOOD WATCH IS CANCELLED...

THE FLASH FLOOD WATCH FOR PORTIONS OF SOUTHWEST ARKANSAS...
SOUTHEAST OKLAHOMA AND NORTHEAST TEXAS HAS BEEN CANCELLED.

$$

LAZ006-013-014-017>022-TXZ165>167-142200-
/O.EXB.KSHV.FF.A.0013.000000T0000Z-070714T2200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
UNION LA-JACKSON-OUACHITA-SABINE LA-NATCHITOCHES-WINN-GRANT-
CALDWELL-LA SALLE-ANGELINA-SAN AUGUSTINE-SABINE TX-
INCLUDING THE CITIES OF...FARMERVILLE...JONESBORO...MONROE...
MANY...NATCHITOCHES...WINNFIELD...COLFAX...COLUMBIA...JENA...
LUFKIN...SAN AUGUSTINE...HEMPHILL
435 AM CDT SAT JUL 14 2007

...FLASH FLOOD WATCH IN EFFECT THROUGH THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS EXPANDED THE

* FLASH FLOOD WATCH TO INCLUDE PORTIONS OF LOUISIANA AND EAST 
  TEXAS...INCLUDING THE FOLLOWING AREAS...IN LOUISIANA...
  CALDWELL...GRANT...JACKSON...LA SALLE...NATCHITOCHES...
  OUACHITA...SABINE LA...UNION LA AND WINN. IN EAST TEXAS...
  ANGELINA...SABINE TX AND SAN AUGUSTINE.

* THROUGH THIS AFTERNOON

* A SERIES OF UPPER LEVEL DISTURBANCES IS EXPECTED TO MOVE ACROSS
  THE ARKLATEX TODAY...BRINGING MORE SHOWERS AND THUNDERSTORMS TO
  THE AREA. A VERY MOIST AND UNSTABLE AIRMASS WILL REMAIN IN
  PLACE...AND ALREADY SATURATED SOILS FROM PREVIOUS RAINFALL WILL
  RESULT IN POSSIBLE FLASH FLOODING OVER THE WATCH
  AREA...ESPECIALLY IN THE EAST TEXAS LAKES AREA. UP TO TWO AND A
  HALF INCHES OF RAINFALL ARE EXPECTED OVER THE WATCH AREA OVER
  THE NEXT 24 HOURS...BUT LOCALIZED AMOUNTS IN EXCESS OF FOUR INCHES
  WILL BE POSSIBLE.

* CURRENT SOIL CONDITIONS INDICATE THAT THESE RAINFALL AMOUNTS
  MAY BE SUFFICIENT TO CAUSE LOCALIZED FLOODING...ESPECIALLY NEAR
  SMALLER RIVERS AND CREEKS AND AREAS OF POOR DRAINAGE.

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

$$

ARZ060-061-070>073-LAZ001>005-010>012-TXZ097-108>112-124>126-
136>138-149>153-142200-
/O.EXT.KSHV.FF.A.0013.000000T0000Z-070714T2200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HEMPSTEAD-NEVADA-MILLER-LAFAYETTE-COLUMBIA-UNION AR-CADDO-BOSSIER-
WEBSTER-CLAIBORNE-LINCOLN-DE SOTO-RED RIVER-BIENVILLE-BOWIE-
FRANKLIN-TITUS-CAMP-MORRIS-CASS-WOOD-UPSHUR-MARION-SMITH-GREGG-
HARRISON-CHEROKEE-RUSK-PANOLA-NACOGDOCHES-SHELBY-
INCLUDING THE CITIES OF...HOPE...PRESCOTT...TEXARKANA...
LEWISVILLE...MAGNOLIA...EL DORADO...SHREVEPORT...BOSSIER CITY...
MINDEN...HOMER...RUSTON...MANSFIELD...COUSHATTA...BIENVILLE...
MT VERNON...MT PLEASANT...PITTSBURG...DAINGERFIELD...ATLANTA...
QUITMAN...GILMER...JEFFERSON...TYLER...LONGVIEW...MARSHALL...
RUSK...HENDERSON...CARTHAGE...NACOGDOCHES...CENTER
435 AM CDT SAT JUL 14 2007

...FLASH FLOOD WATCH NOW IN EFFECT THROUGH THIS AFTERNOON...

THE FLASH FLOOD WATCH IS NOW IN EFFECT FOR

* PORTIONS OF ARKANSAS...LOUISIANA AND TEXAS...INCLUDING THE 
  FOLLOWING AREAS...IN ARKANSAS...COLUMBIA...HEMPSTEAD...
  LAFAYETTE...MILLER...NEVADA AND UNION AR. IN LOUISIANA...
  BIENVILLE...BOSSIER...CADDO...CLAIBORNE...DE SOTO...LINCOLN...
  RED RIVER AND WEBSTER. IN TEXAS...BOWIE...CAMP...CASS...
  CHEROKEE...FRANKLIN...GREGG...HARRISON...MARION...MORRIS...
  NACOGDOCHES...PANOLA...RUSK...SHELBY...SMITH...TITUS...UPSHUR 
  AND WOOD.

* THROUGH THIS AFTERNOON

* A SERIES OF UPPER LEVEL DISTURBANCES IS EXPECTED TO MOVE ACROSS
  THE ARKLATEX TODAY...BRINGING MORE SHOWERS AND THUNDERSTORMS TO
  THE AREA. A VERY MOIST AND UNSTABLE AIRMASS WILL REMAIN IN
  PLACE...AND ALREADY SATURATED SOILS FROM PREVIOUS RAINFALL WILL
  RESULT IN POSSIBLE FLASH FLOODING OVER THE WATCH
  AREA...ESPECIALLY IN THE EAST TEXAS LAKES AREA. UP TO TWO AND A
  HALF INCHES OF RAINFALL ARE EXPECTED OVER THE WATCH AREA OVER
  THE NEXT 24 HOURS...BUT LOCALIZED AMOUNTS IN EXCESS OF FOUR INCHES
  WILL BE POSSIBLE.

* CURRENT SOIL CONDITIONS INDICATE THAT THESE RAINFALL AMOUNTS
  MAY BE SUFFICIENT TO CAUSE LOCALIZED FLOODING...ESPECIALLY NEAR
  SMALLER RIVERS AND CREEKS AND AREAS OF POOR DRAINAGE.

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

$$
000 
WGUS64 KSHV 141924
FFASHV

FLOOD WATCH
NATIONAL WEATHER SERVICE SHREVEPORT LA
224 PM CDT SAT JUL 14 2007

...FLASH FLOOD WATCH IS CANCELLED....

.THE FLASH FLOOD WATCH FOR NORTHERN LOUISIANA...AND MUCH OF SOUTHWEST
ARKANSAS AND NORTHEAST TEXAS HAS BEEN CANCELLED. 

ARZ060-061-070>073-LAZ001>006-010>014-017>022-TXZ097-108>112-
124>126-136>138-149>153-165>167-142030-
/O.CAN.KSHV.FF.A.0013.000000T0000Z-070714T2200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HEMPSTEAD-NEVADA-MILLER-LAFAYETTE-COLUMBIA-UNION AR-CADDO-BOSSIER-
WEBSTER-CLAIBORNE-LINCOLN-UNION LA-DE SOTO-RED RIVER-BIENVILLE-
JACKSON-OUACHITA-SABINE LA-NATCHITOCHES-WINN-GRANT-CALDWELL-
LA SALLE-BOWIE-FRANKLIN-TITUS-CAMP-MORRIS-CASS-WOOD-UPSHUR-MARION-
SMITH-GREGG-HARRISON-CHEROKEE-RUSK-PANOLA-NACOGDOCHES-SHELBY-
ANGELINA-SAN AUGUSTINE-SABINE TX-
INCLUDING THE CITIES OF...HOPE...PRESCOTT...TEXARKANA...
LEWISVILLE...MAGNOLIA...EL DORADO...SHREVEPORT...BOSSIER CITY...
MINDEN...HOMER...RUSTON...FARMERVILLE...MANSFIELD...COUSHATTA...
BIENVILLE...JONESBORO...MONROE...MANY...NATCHITOCHES...
WINNFIELD...COLFAX...COLUMBIA...JENA...MT VERNON...MT PLEASANT...
PITTSBURG...DAINGERFIELD...ATLANTA...QUITMAN...GILMER...
JEFFERSON...TYLER...LONGVIEW...MARSHALL...RUSK...HENDERSON...
CARTHAGE...NACOGDOCHES...CENTER...LUFKIN...SAN AUGUSTINE...
HEMPHILL
224 PM CDT SAT JUL 14 2007

...FLASH FLOOD WATCH IS CANCELLED...

THE FLASH FLOOD WATCH FOR PORTIONS OF ARKANSAS...LOUISIANA AND
TEXAS HAS BEEN CANCELLED. SHOWERS ACROSS THE AREA HAVE DIMINISHED 
BOTH IN COVERAGE AND INTENSITY ACROSS THE REGION DURING THE AFTERNOON.
ANY ADDITIONAL RAINFALL AMOUNTS ARE NOT EXPECTED TO BE SUFFICIENT
TO RESULT IN ANY ADDITIONAL FLOODING PROBLEMS.

$$

What forecasters said that day

The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this flash flood watch went out at Jul 13, 3:03 PM CDT, 1 minute earlier.

Area forecast discussion, Jul 13, 3:03 PM CDT, 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
303 PM CDT FRI JUL 13 2007

.DISCUSSION...

WATER VAPOR IMAGERY SHOWS A REINFORCING SHORTWAVE MOVING THROUGH NE
TEXAS-EASTERN OK-SW MO...W/A DECAYING MCS EXITING SW AR ATTM.
LATEST MODELS DEVELOP A LOW-LEVEL CIRCULATION OVER NE TEXAS
OVERNIGHT...W/A 30-35KT LLJ PROGGED TO FEED RE-DEVELOPMENT.  THIS
WILL SATURATE THE COLUMN UP INTO THE MORNING HOURS...INCREASING
PWATS TO OVER 2 IN OVERNIGHT.  W/MPE TOTALS FROM CURRENT MCS OF UP
TO 4 INCHES OVER THE LAST 12 HRS...AND EXPECTED QPFS
OVERNIGHT...WE/LL ISSUE A FFA FOR ALL BUT THE EASTERN AND SOUTHERN
TIER ZONES.  SINCE ROBUST QPFS EXTEND INTO THE SECOND PERIOD...WE/LL
KEEP IT GOING THROUGH 07/14/21Z.  HPC QPF GRIDS CONTINUE TO INGEST
PIECEMEAL...SO WE/VE USED A COMBINATION OF HPC/GFS.  WE/LL ALSO
MENTION HEAVY RAINFALL IN THE GRIDS EVERYWHERE.  FINALLY...12Z KSHV
SOUNDING ANALYSIS SHOWS A POTENTIAL FOR DAMAGING WINDS...BUT LOOKS
TO BE ISOLATED ENOUGH THAT WE/LL JUST MENTION IT IN THE HWO.

OTHERWISE...AN INVERTED TROUGH WILL REMAIN OVER THE FOUR-STATE AREA
INTO NEXT WEEK...WARRANTING FAIRLY ROBUST CONVECTIVE CHANCES.  MODEL
THICKNESSES...SOUNDINGS...AND EXPECTED CONVECTION/CLOUD COVER SHOULD
KEEP TEMPS BELOW NORMAL THROUGH TUESDAY...AFTER WHICH THE UPPER
RIDGE IS PROGGED TO SHIFT TO THE CENTRAL PLAINS.  THUS...WEDNESDAY
THROUGH FRIDAY...WE/LL DECREASE RAIN CHANCES AND BRING TEMPS BACK TO
NORMAL.

&&

.AVIATION...

AREAS OF THUNDERSTORMS NEAR TYR AND MLU...LIGHT TO MODERATE RAIN
ACROSS NE TX AND SW AR AT THIS TIME. MVFR CONDITIONS GENERALLY
OCCURRING UNDER THE PRECIP...VFR ELSEWHERE. THIS WILL CONTINUE TO BE
THE CASE AS TYR TSTM CLUSTER MOVES E DOWN I 20 TO GGG AND PROBABLY
SHV LATER TODAY. GUSTY WINDS NEAR CONVECTION TOO. EXPECT PRECIP TO
GRADUALLY DIMINISH DURING THE EVENING.  MAY ALSO SEE MVFR OR SPOTTY
IFR CONDITIONS DURING THE MORNING HOURS SATURDAY.
HOWEVER...SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE
EXPECTED AGAIN SATURDAY...PROBABLY BEGINNING IN THE MORNING. /17/

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  72  87  69  87 /  60  60  40  40
MLU  72  88  67  84 /  50  50  60  60
DEQ  68  86  65  89 /  50  50  40   0
TXK  70  88  66  88 /  50  50  40  20
ELD  70  89  66  86 /  50  50  50  40
TYR  71  84  70  88 /  80  60  40  20
GGG  70  84  67  87 /  70  60  40  40
LFK  71  86  70  86 /  50  60  40  50

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...FLASH FLOOD WATCH UNTIL 4 PM SATURDAY FOR THE FOLLOWING ZONES:
     COLUMBIA...HEMPSTEAD...HOWARD...LAFAYETTE...LITTLE
     RIVER...MILLER...NEVADA...SEVIER...AND UNION AR.

LA...FLASH FLOOD WATCH UNTIL 4 PM SATURDAY FOR THE FOLLOWING ZONES:
     BIENVILLE...BOSSIER...CADDO...CLAIBORNE...DE
     SOTO...LINCOLN...RED RIVER...AND WEBSTER.

OK...FLASH FLOOD WATCH UNTIL 4 PM SATURDAY FOR THE FOLLOWING ZONES:
     AND MCCURTAIN.

TX...FLASH FLOOD WATCH UNTIL 4 PM SATURDAY FOR THE FOLLOWING ZONES:
     BOWIE...CAMP...CASS...CHEROKEE...FRANKLIN...GREGG...HARRISON...MARION...MORRIS...NACOGDOCHES...PANOLA...RED
     RIVER...RUSK...SHELBY...SMITH...TITUS...UPSHUR...AND WOOD.

&&

17/44
Hazardous weather outlook, Jul 13, 12:00 PM CDT, 3 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SHREVEPORT LA
1200 PM CDT FRI JUL 13 2007

ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-TXZ096-
097-108>112-124>126-136>138-149>153-165>167-141100-
ANGELINA-BIENVILLE-BOSSIER-BOWIE-CADDO-CALDWELL-CAMP-CASS-CHEROKEE-
CLAIBORNE-COLUMBIA-DE SOTO-FRANKLIN-GRANT-GREGG-HARRISON-HEMPSTEAD-
HOWARD-JACKSON-LA SALLE-LAFAYETTE-LINCOLN-LITTLE RIVER-MARION-
MCCURTAIN-MILLER-MORRIS-NACOGDOCHES-NATCHITOCHES-NEVADA-OUACHITA-
PANOLA-RED RIVER LA-RED RIVER TX-RUSK-SABINE LA-SABINE TX-
SAN AUGUSTINE-SEVIER-SHELBY-SMITH-TITUS-UNION AR-UNION LA-UPSHUR-
WEBSTER-WINN-WOOD-
1200 PM CDT FRI JUL 13 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST OKLAHOMA...NORTHEAST
TEXAS...SOUTHWEST ARKANSAS...NORTHWEST AND NORTH CENTRAL LOUISIANA.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

A LARGE CLUSTER OF SHOWERS AND THUNDERSTORMS WILL CONTINUE TO MOVE
SOUTH INTO SOUTHWEST ARKANSAS...NORTHEAST TEXAS...AND NORTHWEST AND
NORTH CENTRAL LOUISIANA THIS AFTERNOON...ALONG THE LEADING EDGE OF AN
UPPER LEVEL DISTURBANCE THAT CONTINUE MOVING THROUGH NORTH TEXAS
AND NORTH LOUISIANA THIS AFTERNOON.  OUTFLOW BOUNDARIES LEFTOVER
FROM THIS CONVECTION...IN ADDITION TO DIURNAL HEATING AND A WEAK
SURFACE TROUGH EXTENDING FROM THE MIDDLE RED RIVER VALLEY...SOUTHEAST
INTO NORTHEAST TEXAS AND NORTHWEST AND CENTRAL LOUISIANA...WILL FOCUS
ADDITIONAL SCATTERED SHOWERS AND THUNDERSTORMS DURING THE DAY.
ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE...WITH DAMAGING WINDS THE
MAIN THREAT.  HOWEVER...LOCALLY HEAVY RAINFALL WILL BE POSSIBLE AS
WELL FROM THUNDERSTORMS THAT DO DEVELOP THIS AFTERNOON...WITH AREAS
OF SOUTHEAST OKLAHOMA...ADJACENT SOUTHWEST ARKANSAS...AND EXTREME
NORTHEAST TEXAS WITH THE GREATEST THREAT FOR LOCALIZED FLOODING.
ADDITIONAL SHOWERS AND THUNDERSTORMS MAY REDEVELOP TONIGHT OVER THE
FOUR STATE REGION...ESPECIALLY OVER NORTHEAST TEXAS...AS THE UPPER
LEVEL DISTURBANCE BEGINS TO STALL OUT OVER NORTHCENTRAL AND NORTHEAST
TEXAS...AND SOUTHWEST ARKANSAS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...

THE POTENTIAL FOR HEAVY RAINFALL AND FLOODING WILL INCREASE
THIS WEEKEND OVER PORTIONS OF THE FOUR STATE REGION...AS THE
UPPER LEVEL DISTURBANCE REMAINS NEARLY STATIONARY OF NORTHCENTRAL AND
NORTHEAST TEXAS...AS WELL AS SOUTHWEST ARKANSAS THROUGH AT LEAST LATE
MONDAY.  AMPLE MOISTURE...DIURNAL HEATING...AND THE PRESENCE OF THIS
UPPER LEVEL DISTURBANCE WILL BE ENOUGH TO INITIATE SCATTERED SHOWERS
AND THUNDERSTORMS THIS WEEKEND ACROSS THE AREA...WITH THE POTENTIAL
FOR LOCALLY HEAVY RAINFALL AND LOCALIZED FLASH FLOODING. ISOLATED
SEVERE THUNDERSTORMS CAN NOT BE RULED OUT AS WELL...WITH THE
POTENTIAL FOR DAMAGING WINDS. THIS TREND WILL CONTINUE THROUGH AT
LEAST TUESDAY...BEFORE THIS UPPER LEVEL DISTURBANCE SLOWLY BEGINS TO
SHIFT WEST ACROSS TEXAS AND AWAY FROM THE FOUR STATE REGION.

.SPOTTER INFORMATION STATEMENT...

STORM SPOTTER...HAM RADIO OPERATOR...AND EMERGENCY MANAGEMENT
PERSONNEL...MAY BE NEEDED THIS AFTERNOON AND TONIGHT OVER SOUTHEAST
OKLAHOMA...SOUTHWEST ARKANSAS...AS WELL AS PORTIONS OF NORTHEAST
TEXAS AND NORTHERN LOUISIANA.

44

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 12, 8:15 PM CDTSevere Thunderstorm WarningSHVBossier45 min
Jul 12, 9:01 PM CDTSevere Thunderstorm WarningSHVWebster59 min
Jul 13, 6:53 PM CDTSevere Thunderstorm WarningSHVDe Soto, Sabine67 min
Jul 13, 12:09 PM CDTRiver Flood WarningSHVCass, Marion70 hr
Jul 13, 3:44 PM CDTSevere Thunderstorm WarningSHVGregg, Smith46 min
Jul 13, 4:15 PM CDTSevere Thunderstorm WarningSHVRusk60 min
Jul 13, 5:02 PM CDTSevere Thunderstorm WarningSHVPanola58 min
Jul 13, 11:46 AM CDTSevere Thunderstorm WarningSHVLafayette, Nevada44 min
Jul 13, 12:04 PM CDTFlash Flood WarningSHVNevada3 hr

Nearby

Flash Flood Watches in Texas, 2007Flash Flood Watches in Louisiana, 2007Flash Flood Watches in Arkansas, 2007Every flash flood watch in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.